MAUDE Adverse Event Report: STERIS CORPORATION V.MUELLER; SUCTION TUBE

STERIS CORPORATION V.MUELLER; SUCTION TUBE
Model Number U-0552
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch mw5155197 that their chroma-line taka suction tube broke into 2 pieces before a patient procedure.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The chroma-line taka suction tube will be returned to steris for further evaluation.The investigation is currently in process.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device was returned to the supplier for investigation.It was observed the broken tube subject of the event was bent which can be indicative of excess force applied by the user during use.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.The ifu for the chroma-line taka suction tube states, "use of a device for a task other than what it is intended for will usually result in a damaged or broken device.Prior to use, inspect devices to ensure proper function and condition.Do not use devices if they do not satisfactorily perform their intended function or if they have physical damage.Avoid mechanical shock or overstressing the devices.Close distal ends prior to insertion or removal through cannulas." a steris account manager provided in-service training regarding the proper use and operation of the chroma-line taka suction tube.No additional issues have been reported.

Brand Name
V.MUELLER
Common Device Name
SUCTION TUBE
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS
5960 heisley rd.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key19730368
Report Number1527821-2024-00005
Device Sequence Number8129722
Product Code JOL
UDI-Device Identifier10885403138218
UDI-Public(01)10885403138218(10)L23XHE
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU-0552
Device Catalogue NumberU-0552
Device Lot Number(10)L23XHE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown